hypoglycemia symptoms at blood sugar level of 100-110

I am diabetic for last 17 years. I am a regular reader of this forum.Regularly I follow the postings of anup, suramo, cure etc. I had gone through different articles posted in internet and understood and began to believe the concept. However I had not fully switched over to LCHF diet, however able to reduce considerable quantities of Carbs and simultaneously increased the intake of FATS in the last six months. Now my HbA1c is between 6.2 to 6.5. I know further it is to be reduced. Previously I was using 3 Medicines plus Insulin( Janumet 100/1000 one per day, Victoja 1.2mg perday and Tresiba 12 Units per day). Now I am on Victoza 1.2mg once and metformin 2000mg per day. However I request members to share their opinion/knowledge on the following issues.

1. My weight is reduced from 78 kgs to 73 Kgs. I am feeling weak and I observed that musle is reducing. Advice me what steps I have to take?

2. I regularly take breakfast at 9.00 am and lunch at 1.009 pm. The issue is I am experiencing all Hypoglycemia symptoms like shaking/trembling, confusion,dizziness etc at around 12.00 12.30 and evening at around 5.00 pm. I regularly checking blood sugar levels at that time and I find that sugar levels are around 100-110. (Meter is properly working and strips are also ok). my post lunch sugar readings are at around 140-150. Immediate after taking lunch i am recovering. In the evening I am taking some snacks. My worry is why I am experiencing hypoglycemia at 100-110 sugar level? Please give ur opinions.

3. For last two months, I am experiencing high fasting sugar levels. I take dinner at around 8.30 pm. my sugar levels before going to sleep, ie at 10.30 are at around 130-140. But I am experiencing high fbs readings like 140 -150. What may be the reason?

I request members to guide me to overcome from these problmes

Skip

Featured Content

Living with diabetes?

Connect with people like you to get support, advice and tips towards improving your health.

Get started!

Featured by HealthUnlocked

10 Replies

oldestnewest
  • 1. Keep a watch on your proteins. Add paneer to menu and make sure you are having 15% proteins.

    2. 100-110 cannot be hypo. A re-look at victoza is called for.

    3. Cut down carbs in meal to LC range. See if 250X2 Ashvagandha helps. But, you have to cut down on carbs if not in the LC range. One dumps what's stored i liver. So logically, store less of it :)

  • Thanq Anup Ji

  • 2. You can experience hypo at sugar levels of 100-110. It happens because the glucose in the blood stream is not able to enter inside the cells since the cells are insulin resistant. If the cells are starving for glucose - you will experience hypo symptoms irrespective of glucose levels in the bloodstream.

    One thing which helped me is karela capsules - karela contains a compound which mimicks insulin and hence it helps glucose enter inside the cells. Try it to see if it helps.

  • Ramanapcv

    Fasting is difficult to control. First reduce your ir with lchf diet. I'm also struggling to get my fbs under control. Keep on taking as low carb as possible. If you are on lchf avoid secretagogues. Better gradually withdraw the drug under guidance of your doctor.

    I fully agree with what anup said. 😃

  • Thanq sir. I am gradually reducing carbs and simultaneously reducing medicines. Now I totally stopped tresiba (Insulin) and Janumet. still my HbA1c is between 6.2 to 6.8. I know further i have to reduce. I am trying to reduce carbs and medicine simultaneously. But the main issue is I am suffering with hyperglycemia symptoms at blood sugar levels of 100-110 (which are supposed to be felt at around blood sugar levels 60-70). In this regard, even my physician not properly explained the reason. As anup I adviced, to increase protein intake, I started taking panneer along with lunch/dinner

  • Ramanapcv

    That's because you take high carb diet which must be taking your bs very high. Your body is adapted to those levels. Now you take hypoglycemic drugs. So your bs would be coming down suddenly rather than gradually. Your body finds it difficult to adapt to such sudden changes in bs. So you feel symptoms of hypos earlier. Your body fails to compensate.

    Well. Go very low carb if you can and stop medicines with that. Remember hypos are more dangerous than hypers. Don't worry. You have to take a bold decision. Your a1c is pretty good. Imho.

  • @ Ramanapcv... I am 65 year old with 25 years of dm2, following ( moderate) LCHF for last 4 years . Thanks to Medfree and Anup.My current A1c is 5.6... All lipids and other parameters Nirmal.. I experienced exactly conditions like you 6 months back... (1).. pls check your TG.. higher TG causes IR...my present FBS is 80.. even then I don't get Hypo...(2)..my medicines are reduced by over 60% in last 6 months.. I never had insulin .. Morning i take (one metaformin500 and one galvus 50 ), 250mg metformin afternoon,and 250 Mg metformun during dinner.. that's all my medicines( + supradyn).. I think spacing and quantity of medicines is important to monitor and avoid hypo..I have no other diabetic complications..

    My recent creatinine is1.3 and eGFR is 54.. Anup and others may pls advise suitably.

  • YES SPACING AND QUANTITY OF MEDICINES IS IMPORTANT TO MONITOR AND AVOID HYPO WELL SAID

  • Even type of drugs also plays important role..those who can't avoid medicines ( Anup is exception and successful in avoiding dm drugs),I think Metformin is must for everyone...as time tasted drug.

  • Yes, I am trying to be medication free as long as possible.

    I still have walking to cover for years when diet alone will not get me the required non diabetic numbers.

    Once diet+walking doesn't get me non diabetic numbers, I will add MF night dose. Then MF day dose. Long way to go to get to that situation.

    There are many like me who have avoided diabetes medication just by changing diet.

You may also like...